# SDR 05FDEA01199

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount Bracket
- Part number: 69179012
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT OUTBOARD TRACK MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM 51-30-2.
